# SDR HEEA065931

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N409PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 3110 · Instrument Panel
- Part: Indicator
- Part number: 407375005101
- Condition: Intermittent
- Location: Trans Oil Temp
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE SIDE GOES INTO TEST MODE INTERMITTENTLY.
